Case Report
Copyright ©The Author(s) 2020. Published by Baishideng Publishing Group Inc. All rights reserved.
World J Clin Cases. Mar 6, 2020; 8(5): 928-931
Published online Mar 6, 2020. doi: 10.12998/wjcc.v8.i5.928
Acute thrombocytopenia after anticoagulation with rivaroxaban: A case report
Xin-Yi He, Ying Bai
Xin-Yi He, Department of Clinical Pharmacy, Xi'an Fourth Hospital, Xi'an 710004, Shaanxi Province, China
Ying Bai, Department of Clinical Pharmacy, Beijing Tongren Hospital of Capital Medical University, Beijing 100730, China
Author contributions: He XY collected the clinical data and drafted the manuscript; Bai Y reviewed this manuscript.
Informed consent statement: Written informed consent was obtained from the patient for publication of this report.
Conflict-of-interest statement: The authors declare no conflict of interest for this manuscript.
CARE Checklist (2016) statement: The authors have read the CARE Checklist (2016), and the manuscript was prepared and revised according to the CARE Checklist (2016).
Open-Access: This article is an open-access article that was selected by an in-house editor and fully peer-reviewed by external reviewers. It is distributed in accordance with the Creative Commons Attribution NonCommercial (CC BY-NC 4.0) license, which permits others to distribute, remix, adapt, build upon this work non-commercially, and license their derivative works on different terms, provided the original work is properly cited and the use is non-commercial. See: http://creativecommons.org/licenses/by-nc/4.0/
Corresponding author: Ying Bai, MD, Pharmacist, Department of Clinical Pharmacy, Beijing Tongren Hospital of Capital Medical University, No. 1, Dongjiaomin Street, Dongcheng District, Beijing 100730, China. felisha_bai@hotmail.com
Received: November 24, 2019
Peer-review started: November 24, 2019
First decision: December 12, 2019
Revised: January 1, 2020
Accepted: January 8, 2020
Article in press: January 8, 2020
Published online: March 6, 2020
Core Tip

Core tip: We report a case of thrombocytopenia which is an extremely rare adverse drug reaction, that is likely induced by rivaroxaban Possible causes of this adverse event were analyzed, and future clinical medication is recommended.